Relating Network Structure to Diffusion Properties through Stochastic Dominance
Matthew Jackson and
The B.E. Journal of Theoretical Economics, 2007, vol. 7, issue 1, 1-16
We examine the spread of a disease or behavior through a social network. In particular, we analyze how infection rates depend on the distribution of degrees (numbers of links) among the nodes in the network. We introduce new techniques using first- and second order stochastic dominance relationships of the degree distribution in order to compare infection rates across different social networks.
References: View complete reference list from CitEc
Citations: View citations in EconPapers (86) Track citations by RSS feed
Downloads: (external link)
For access to full text, subscription to the journal or payment for the individual article is required.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bpj:bejtec:v:7:y:2007:i:1:n:6
Ordering information: This journal article can be ordered from
Access Statistics for this article
The B.E. Journal of Theoretical Economics is currently edited by Burkhard C. Schipper
More articles in The B.E. Journal of Theoretical Economics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().